~CLOMID SIDE EFFECTS~ Add yours here!! - Page 8
+ Reply to Thread
Page 8 of 18 FirstFirst ... 456789101112 ... LastLast
Results 71 to 80 of 174
Like Tree2Likes

Thread: ~CLOMID SIDE EFFECTS~ Add yours here!!

  1. #71
    Contributor
    Join Date
    May 2006
    Posts
    3

    Default

    my cousin was trying to get pregnant for 6 months she already had 2 kids. She went to the doctor for a physical and found out she was 8 weeks pregnant. She still had a normal cycle each month and no signs or symptoms of being pregnant. Keep positive thoughts our time will come

  2. #72
    lbff
    Guest

    Default

    I'm on CD6 (clomid day #2) -- am having wild mood swings, dizziness and fatigue. Hope it's worth it!!

    Edited on CD26 -- add acne, sore nipples and sore BBs to the list. At least the mood swings stopped, though.

  3. #73
    Supporter
    Join Date
    May 2006
    Location
    Rhode Island
    Posts
    289

    Default

    How long do the side effects last? I took clomid 50 mg on CD 5-9 and i am now on CD 22.... I still feel so queasy (sp?)... is this normal??

  4. #74
    Contributor
    Join Date
    Jun 2006
    Location
    S yorkshire U.K
    Posts
    107

    Default clomid

    Hi all

    Thought that i would drop a line about how i experienced clomid. My consultant diagnosed me with Polysystic ovaries in Feb this year. I were having irregular periods (every 2 months ish), having 2 miscarriages last year. The consultant gave me 3 months supply. I took 50mg from day 2 to day 6 of my cycle. I had a little hot flushes and sweats through the nights and just a bit ratty before my period. This brought my cycle down to 31 days. I upped my dosage to 100mg the next month, same day 2 to 6 of cycle. This brought my period to 30 days. I took my last lot in May 100mg, and have just found out that i am preggy. The 100mg didnt really give me anymore side effects than the 50mg.

    Stick with it everyone. I really didnt have faith in the clomid at all. I have been proved wrong!

  5. #75
    Contributor
    Join Date
    Jun 2006
    Posts
    13

    Default

    I have just had some bad hot flashes and moodiness!!! I hope this stuff works!!!!
    Daphne
    TTC #1 SINCE 03/06





  6. #76
    hereshoping
    Guest

    Default

    OK, WOW. Last month on 50mgs I didn't have hardly any s/e. I was hotter than normal, but not really have hot flashes and I was definitely moodier than normal. BUT, this month, on 100mgs, WOW. At first I wasn't having any, but I took my last pill today and it's like they have hit me with a ton a bricks. I have the WORST headache and I'm so nauseous. I feel kinda sick even. ICK. I didn't O on 50mgs so hopefully this means it's working and I'll O this month. I hope these go away soon...

  7. #77
    lrl
    lrl is offline
    Super Poster
    Join Date
    Apr 2006
    Location
    Kensington, MD
    Posts
    753

    Default

    Definitely noticing a new side effect this month - a need to eat every junk in sight and the unfortunate weight gain that comes with it. M/S would be a nice change!!!
    [url=http://www.fertilityfriend.com/home/132776]

    Trying again after a miscarriage.

  8. #78
    hereshoping
    Guest

    Default

    Insomnia...anyone else? I've been up half the night for the past couple of nights! Anyone else having trouble sleeping? Is this a Clomid s/e??

  9. #79
    Contributor
    Join Date
    Jun 2006
    Location
    Ontario, Canada
    Posts
    24

    Default

    Hi, I am new to this site.

    I have PCOS. Using Metformin I have become pregnant twice in the last 6 months but miscarried both times. The Dr thinks I may have LPD now due to my progestoerone dropping and causing last m/c. He suggested clomid. I don't know much about it or how it works. Has anyone heard of anybody having success and carrying to term by using clomid for LPD or did they need progesterone supplements too?

    Thanks and good luck everyone!

  10. #80
    jocelyn88
    Guest

    Default

    Quote Originally Posted by hereshoping
    Insomnia...anyone else? I've been up half the night for the past couple of nights! Anyone else having trouble sleeping? Is this a Clomid s/e??
    I have insomnia anyway.... but I believe the Clomid is not helping it any.... and at the same time it is making me REALLY tired!

+ Reply to Thread
Page 8 of 18 FirstFirst ... 456789101112 ... LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions